# SDR 2006FA0000686

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: General aviation
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: ACA1373
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TORQUING OUTER CLAMP NUT P/N ACA1373, 1 EACH NEW OUTER CLAMP NUT THREADS FAILED BEFORE REACHING SPECIFIED TORQUE. PROPELLER WAS BEING REASSEMBLED DURING OVERHAUL. ASSEMBLED USING CALIBRATED TOOLS AND NEW HARDWARE.
